# SDR DL73E960741

- Difficulty date: March 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N235WA
- Make and model: Boeing 737 2J8
- Aircraft serial: 22859
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD 178 WAS FOUND CRACKED BENEATH THE VERTICAL STIFFENERS AT LBL 5.7 AND RBL 5.7.  DAMAGE REMOVAL RESULTED IN CUT OUTS ON THE LT SIDE 3.5 AND 6 ABOVE WL 195, SAME FOR THE RT SIDE.  THE WEB IS MANUFACTURED FROM 0.040 CLAD 2024-T3.  ACCOMPLISHED REPAIRS PER DL ERA 303381-14.
